MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM ¿ 88 LARGE DISTAL PLATFORM; GUIDE CATHETER

IMPERATIVE CARE INC. ZOOM ¿ 88 LARGE DISTAL PLATFORM; GUIDE CATHETER
Model Number ICTC088110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Cerebral Edema (4403)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
An 80-year-old male was treated for a right carotid occlusion from the cavernous to m1 segment.Right femoral access was obtained with a zoom 88 access catheter over a microwire and a third-party microcatheter.A zoom 71 was advanced through the zoom 88 over the microcatheter to the face of the clot in the cavernous segment.The zoom 88 was then advanced over the zoom 71 and microcatheter to the face of the clot and aspiration was applied to the zoom 88.The clot in the terminus and anterior cerebral artery (aca) was partially removed; however, the m1 segment remained occluded.A second pass with the same zoom 71, microcatheter and zoom 88 was completed advancing the zoom 71 through the zoom 88 over the microcatheter to the m1 segment.Aspiration was applied for approximately two minutes to the zoom 71 catheter, and the clot was removed.A tici 2a recanalization was noted.A third pass with the same zoom 71, microcatheter, and zoom 88 was completed.Zoom 71 was advanced through the zoom 88 over the microcatheter to the inferior m2 segment.The zoom 88 was then advanced over the zoom 71 and microcatheter to the face of the clot and aspiration was applied to the zoom 88.The clot in the m2 segment was successfully removed.The catheters were removed from the patient.The procedure was completed without any complications.The patient was in stable condition with a final tici 2b score.There was no report of a device malfunction.The next day, a non-contrast ct showed a large right hemispheric infarct with cerebral edema evolving causing effacement of the right lateral ventricle and trace midline shift.A day later, mri showed a hemorrhagic transformation at the right front parietotemporal lobe and right basal ganglia.Seven days post procedure, a non-contrast ct scan showed a hemorrhagic transformation.This was an interval development and is mostly noted around the sylvian fissure.There was no treatment provided.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.The manufacturing records for this lot were reviewed and demonstrated the product met all requirements.As the device has not been returned and with limited case images provided, the exact root cause of the cerebral edema and hemorrhagic transformation could not be determined.Based on the review of the images provided, the type of hemorrhagic transformation observed is a common side effect of thrombolysis and/or thrombectomy that occurs when blood flow is restored to already infarcted tissue.Hemorrhagic transformation is generally not related to any performance issues with thrombectomy devices, but rather a side effect of the intended procedure outcome of achieving successful reperfusion.There was no treatment administered to the patient and no device deficiencies reported related to any of the zoom devices.

Brand Name
ZOOM ¿ 88 LARGE DISTAL PLATFORM
Common Device Name
GUIDE CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell ave
campbell, CA 95008-6609
MDR Report Key17127584
Report Number3014590708-2023-00018
Device Sequence Number7387915
Product Code QJP
UDI-Device Identifier00812212030368
UDI-Public00812212030368
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberICTC088110
Device Catalogue NumberICTC088110
Device Lot NumberF2226601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24 MICROWIRE; PHENOM 27 MICROCATHETER; ZOOM 71
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR
Patient SexMale
Patient Weight101 KG